MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DURALOC SECTOR SERIES 52OD; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US DURALOC SECTOR SERIES 52OD; DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Catalog Number 124580049
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
While reducing hip, duraloc cup with liner came out with stem, surgeon had to change both cup and liner as while extracting liner cup was damaged.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
There was a surgical delay of 30 minutes.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DURALOC SECTOR SERIES 52OD
Common Device Name
DURALOC IMPLANT : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7766857
Report Number1818910-2018-66154
Device Sequence Number2049826
Product Code LPH
UDI-Device Identifier10603295019589
UDI-Public10603295019589
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K961186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number124580049
Device Lot NumberD16021364
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2018
Supplement Date Received by Manufacturer08/07/2018
10/15/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date08/10/2018
10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1